i have a patch or little red bumps on the bottom and side of my right foot only. the patch is on the bottom is dead center and thats it, and then on the outside of my foot. i was just reacently to the doctor for another rash on my abdomen called pityriasis. i was proscribed terbinafine because she also said it could be ring worm. i have been taking the pills for 7 days including today but noticed the bumps because of a bad itch about 2 days ago. any thoughts.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.